Posted by Jazzed on June 16, 2005, at 8:20:57
In reply to Counteracting Sexual Side Effects, posted by Mimi on June 14, 2005, at 21:42:56
> In any case, I'm on 20mgs. of Lexapro, 30mgs. of Buspar & 25mg of Seroquel. Once I increased to 20 mgs. of Lexapro my sex life was gonzo. But.... I've got it back due to adding an herbal tincture called Damiana. Two dropperfuls in a bit of water 2-3 times a day. What a godsend! Forget the pdocs; they really don't know it all. Study up on your herbs, folks. My next addition will be Lavendar as an ally for mid-life anxiety, etc. Thank god for meds but they are so sedating and have so many bad side effects.
> Cheers to all my old pals on this site,
I am so with you! My libido went into the can when I took a combo of meds that I'm not on anymore, but I added Damiana and WOW! I thought of sex non-stop, and felt like I HAD to have it!!! I even had to quit taking it to get back to a more normal state. LOL Now I just take it periodically.
Thanks for the heads up on lavendar. I take Valerian, but don't feel that it really does the trick for the anxiety. So, is the lavendar a tincture or pill? I was going to ask the doc to add something for anxiety, but will try the lavenedar first, thanks. I also take Maca every day because I have menstrual like cramps EVERY day! Bleh! Guess I should go to the gyn.